# SDR 2003FA0000568

- Difficulty date: May 27, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N3YH
- Make and model: Cirrus SR22
- Aircraft serial: 0239
- Aircraft time: 111 hours
- Engine: Cont IO550N
- Engine time: 111 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10281A
- Part serial: C02200433
- Condition: Cracked
- Location: Engine Oil
- Part time: 111 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER CRACKED AT OUTBOARD FLANGE, AT BAFFLING MOUNT.  THIS IS THE TENTH OIL COOLER ON A/C THAT OUR REPAIR STATION HAS SEEN WITH A CRACKED OIL COOLER IN THE EXACT SAME LOCATION.  MFG HAS AN OPTIONAL SB22-71-03 BAFFLE MODIFICATION THAT SUGGESTS THAT THE BAFFLE BE MODIFIED TO PREVENT THIS PROBLEM.  MY SUGGESTION IS THAT THIS SB BE MANDATORY AND/OR TIED TO AN AD TO PREVENT THE OIL COOLER FROM CRACKING AND CAUSING A POSSIBLE OIL LEAK.
